Open Access
2021 Statistical inference for stationary linear models with tapered data
Mamikon S. Ginovyan, Artur A. Sahakyan
Author Affiliations +
Statist. Surv. 15: 154-194 (2021). DOI: 10.1214/21-SS134


In this paper, we survey some recent results on statistical inference (parametric and nonparametric statistical estimation, hypotheses testing) about the spectrum of stationary models with tapered data. We also discuss some questions concerning tapered Toeplitz matrices and operators, central limit theorems for tapered Toeplitz type quadratic functionals, and tapered Fejér-type kernels and singular integrals. These are the main tools for obtaining the corresponding results, and also are of interest in themselves. The processes considered will be discrete-time and continuous-time Gaussian, linear or Lévy-driven linear processes with memory.


The authors would like to thank the associate editor and two anonymous referees for their careful review of the manuscript and valuable remarks, comments and suggestions that led to an improved exposition of this work.


Download Citation

Mamikon S. Ginovyan. Artur A. Sahakyan. "Statistical inference for stationary linear models with tapered data." Statist. Surv. 15 154 - 194, 2021.


Received: 1 May 2021; Published: 2021
First available in Project Euclid: 17 December 2021

arXiv: 2105.06890
Digital Object Identifier: 10.1214/21-SS134

Primary: 60G10; , 60G15 , 62F10 , 62F12 , 62G05 , 62G10

Keywords: Goodness-of-fit test , parametric and nonparametric estimation , Spectral density , Stationary processes , tapered data

Vol.15 • 2021
Back to Top